# SDR CKSA95157

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Part number: 4597643
- Condition: Corroded
- Location: Aft Press Blkhd
- Part time: 59,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION, FOUND APB LEFT SIDE FLOOR TO BULKHEAD ANGLE CORRODED.  REMOVED AND INSTALLED NEW ANGLE AS IT REQUIRED AS PER IAW DC-8 SRM 53-2-0.  (M)
